Ukrainian Mathematical Journal

, Volume 44, Issue 12, pp 1522–1547

On a formula of the generalized resolvents of a nondensely defined Hermitian operator

  • M. M. Malamud

DOI: 10.1007/BF01061278

Cite this article as:
Malamud, M.M. Ukr Math J (1992) 44: 1522. doi:10.1007/BF01061278


The Weyl function and the prohibited lineal, corresponding to a given space of boundary values of a nondensely defined Hermitian operator, are introduced and investigated. The prohibited lineal is characterized in terms of the limiting values of the Weyl function. An analogue of M. G. Krein's formula for the resolvent is obtained and its connection with the space of boundary values is found.

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • M. M. Malamud
    • 1
  1. 1.Donetsk Polytechnic InstituteUSSR